# SDR AALA970214

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N895AA
- Make and model: Boeing 727223
- Aircraft serial: 22011
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Part number: BBB2223B
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1528 - AFTER TAKEOFF MEX WHEN LANDING GEAR RETRACTED, NO RED NOSE LANDING GEAR INDICATION ON INSTRUMENT PANEL AS GEAR RETRACTED.  ALL INDICATIONS ON F/E PANEL NORMAL.  AIRCRAFT PROCEEDED TO DFW AND ALL LANDING GEAR INDICATIONS NORMAL WHEN GEAR EXTENDED.  AIRCRAFT LANDED DFW WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR LOCK AND POSITION WIRE HARNESS.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
